T Nation

High E Symptoms?

So I was on gel for almost a month then injecting 33.3mg 3 times a week for a month then switched to defy and have been 40mg eod plus 200iu hcg eod for like 3 weeks. Because of switching Drs and meds i never got repeat labs and will not be getting them for at least a month. Up until a couple weeks ago my nipples were super sensitive and were always hard. I take 100mg dim maybe 3 days a weeks and took 2× .125 anastrazole over the course of the first week with defy them stopped. I hope my body just adjusted and whatever my levels are at are fine. Definitely not emotional or anything. Im not really worried about it so i dont plan on running any labs until i have to for my 3 month. Obviously i would assume if I started having an issue with gyno i would start having pain or at least more sensitivity again, as im not feeling around for lumps because I will either just cause irritation or convince myself something is there. Recipe for disaster? Or no problem as long as obvious issues dont spring up?

Your levels are in flux and will feel like estrogen is high at certain times, it seems like you keep making adjustments premature before levels stabilize “after 6 weeks”. Guys that do this often end up quitting TRT because they are always in a state of constant flux basically inducing endless fluctuating levels never truly benefiting from TRT.

This is a recipe for disaster. I just reach 6 weeks today on a new protocol and for weeks had discomfort/pain in my underarm left rib cage on and off from the hormone fluctuations, I also had burning hot chest in the evenings on some nights, but I knew it would pass after 6 weeks and it did.

There are hints I may need to increase my dosage (+10mg) and go through it all again at a higher dosage adding bigger fluctuations and discomfort the next time around. I’ve never backed down from a fight, it’s nothing compared to what I went through when I was on 200mg every 14 days.

It’s taken me 2 years to get to this point and am close to dialing in. The last thing I would do is add HCG to my protocol, like I need more estrogen! I don’t need an AI induced low estrogen, high estrogen rollercoaster either and have gone without an AI for 3 months.

I feel better now than I ever have on TRT even with estrogen a little high for me. It makes even more sense to put in the effort at the gym and change my diet otherwise my results would be like all the other men using TRT as a panacea refusing to make lifestyle changes hoping TRT will fix everything for them.

I actually feel good pretty consistently. My libido is decent, erections 1000x better than they were. Have energy amd dont fall asleep halfway through the day. I changed protocols because the gel was garbage. Then I was put on 100mg and the dr wanted 1pw injections so I did my own thing till I got set up at defy. I plan on staying with this protocol until the 3 month mark and bloods come back. I Just dont want to take the AI if I dont have to. The only high E symptom i had disappeared. The only thing im not doing is taking the ai 3x.125 a week and 200mg of dim a day. Gave me headaches. My e was at like 25 on the non sensitive test prior to started anything. I know people have differing opinions on taking AIs im just kinda wondering of their are any other not so obvious symptoms that I should be on the lookout for